Skip to Content

User Reviews for Ticagrelor

Also known as: Brilinta

The following information is NOT intended to endorse drugs or recommend therapy. While these reviews might be helpful, they are not a substitute for the expertise, skill, knowledge and judgement of healthcare practitioners in patient care.

Learn more about Ticagrelor.

Filter by:
Condition DownUp Reviews Compare Avg. Ratings DownUp
Acute Coronary Syndrome 16 reviews 9 medications
   
6.2
Prevention of Atherothrombotic Events 1 reviews 2 medications
   
3.0
Summary of Ticagrelor reviews 17 reviews 4.6

Reviews for Ticagrelor

Sort by:

Brilinta (ticagrelor) for Acute Coronary Syndrome: "I've been reading other people's experiences and I wonder if I'm on the same medication. I am 74 years old, and I've been on Brilinta with 81 aspirin since 2/29/16, when I had 92% blockage in the widow maker, the descending major heart artery. Thankful that I was in the doctor's office when I had my heart attack, I ended up with two stents and Brilinta. I have had no noticeable side effects. I exercise three days a week in our local life center, with both aerobic and resistance exercises, and I have never experienced anything like the excessive fatigue I read others complaining of. Other than cuts or scrapes taking a little longer to coagulate I have had no bleeding to complain about. Maybe the Brilinta I'm receiving is just better."

   
10

Irishhorse (taken for 6 months to 1 year) December 4, 2016

0 users found this comment helpful. Did you?   Yes   No Report as inappropriate

Brilinta (ticagrelor) for Acute Coronary Syndrome: "Had bypass 20 years ago. August 2016 had to have 2 stents and was put on Brilinta. Short of breath most of time. But fatigue is huge problem. MD says if caused by Brilinta maybe time to try Plavix. Not sure if that will be any better. All these meds have such horrible side effects!"

   
7.0

NightRyder604 November 3, 2016

0 users found this comment helpful. Did you?   Yes   No Report as inappropriate

For Acute Coronary Syndrome: "I am ( 68 years old) taking Brilanta ( Ticagrelor) since December 2015 after having a heart attack and insertion of one stent. During first few months I had problem with even minor bruises when the blood was not clotting easily. Otherwise I have not experienced any internal bleeding or shortness in breath even when I was walking at moderate speed of 4.5 to 5 KM per hour for 30-45 mins. I have also problem of acute pancreatitis for which my food is low on fat for last few years. I only have to watch after completion of one year."

   
10

Jayabrata Deb (taken for 6 months to 1 year) October 1, 2016

0 users found this comment helpful. Did you?   Yes   No Report as inappropriate

Brilinta (ticagrelor) for Acute Coronary Syndrome: "I was on this med for a year after having angioplasty with the placements of two stents I was on 90mg twice a day and such bruising that after a year my doctor lowered it to 60 mg twice a day Four weeks later I had a heart attack because a clot formed in the stent I had to have another angioplasty and have lost significant heart tissue I feel backed into a corner because my doc won't change the med"

Rickedoc September 24, 2016

2 users found this comment helpful. Did you?   Yes   No Report as inappropriate

Brilinta (ticagrelor) for Acute Coronary Syndrome: "While sleeping I experience night-time shortness of breath bad enough to wake me up gasping for air. Now I know why; Brilinta. Very fatigued also. Takes All morning to get going. Some rear-thigh cramps at night also. Other than that I suppose it's working to keep me from having a clot form. My Surgeon says he'll take me off Brilinta on my first anniversary date of heart attack; Yeah!"

barther (taken for 6 months to 1 year) August 20, 2016

4 users found this comment helpful. Did you?   Yes   No Report as inappropriate

Brilinta (ticagrelor) for Acute Coronary Syndrome: "this drug caused incredible severe nosebleeds that landed me in the hospital, to the point where my bathroom looked like a crime scene. Had to miss work because of the side effect of the drug. I had to use two inhalers, one was daily and one was a rescue inhaler due to severe shortness of breath. This drug should not be on the market, it is dangerous!"

   
4.0

maguire1 (taken for less than 1 month) June 13, 2016

7 users found this comment helpful. Did you?   Yes   No Report as inappropriate

For Prevention of Atherothrombotic Events: "had stent 7 days ago getting breathless after taking this drug"

   
3.0

sprouts (taken for less than 1 month) May 31, 2016

1 users found this comment helpful. Did you?   Yes   No Report as inappropriate

Brilinta (ticagrelor) for Acute Coronary Syndrome: "Hello! At this time I have no side effects"

   
10

Shurai (taken for less than 1 month) February 12, 2016

3 users found this comment helpful. Did you?   Yes   No Report as inappropriate

Brilinta (ticagrelor) for Acute Coronary Syndrome: "Why on earth would Brlinita be approved for heart patients when shortness of breathe is a side affect. A pretty sick joke. I was not amused and told the doctor I would not continue taking it, regardless what the drug rep said of the side affect potentially leaving in a few days."

   
1.0

Offended (taken for less than 1 month) February 6, 2016

10 users found this comment helpful. Did you?   Yes   No Report as inappropriate

Brilinta (ticagrelor) for Acute Coronary Syndrome: "My Mom was placed on Brillenta on 1/4/16 and was in the hospital. As soon as she was placed on the medication she complained of a funny feeling in her stomach. Was discharged 4 days later and still had a funny feeling in her stomach...which was blamed on anxiety. She continued to complain to doctors about this funny feeling up until taken back to the ER on 1-26-16 for the funny feeling...ultimately my Mom passed away on 1/27/16 with a GI bleed...I'm very concerned it was caused by this drug!"

   
1.0

Schamole February 4, 2016

14 users found this comment helpful. Did you?   Yes   No Report as inappropriate

Brilinta (ticagrelor) for Acute Coronary Syndrome: "Had a heart attack four years ago & for the first three years afterward, Plavix was my prescribed medication as a blood thinner. I kept complaining to my physician that I was experiencing something weird; what I called a "roving arthritis". I was usually waking in the mornings with one or both hands so swollen in the joints that I couldn't hold a coffee cup. Or, I'd get out of bed & could only limp around due to swollen, painful ankles. I was miserable, so I finally did my own research online & found Brilinta. About one month after switching to Brilinta, my joint pain has totally stopped! On Brilinta for almost a year; a very positive experience. Only 1 negative: my insurance doesn't cover near as much as Plavix. Very spendy."

   
10

Nanuck of the North (taken for 6 months to 1 year) January 21, 2016

8 users found this comment helpful. Did you?   Yes   No Report as inappropriate

Brilinta (ticagrelor) for Acute Coronary Syndrome: "Brilinta 90mg 2x daily with 81mg aspirin. Dull aches all over body since starting this after a mild MI event, especially lower back (both sides). Mild, tolerable headaches as well but they are less frequent than body aches. Will be switching to Plavix, at least if the side effects are the same and the end result is the same, why am I buying Brilinta? Just doesn't feel safe."

   
3.0

HighAltitudes December 15, 2015

20 users found this comment helpful. Did you?   Yes   No Report as inappropriate

For Acute Coronary Syndrome: "I am taking Brilanta along with eliquis & aspirin after angioplasty & stent. I have no way to know how effective it is but have not had a stroke which I'm told is the purpose. I have difficulty with painful breathing when standing or walking..brief painful headache at the same time. For about 8 to 9 hrs after taking it I have much difficulty standing or walking. I am 77 yrs & it was suggested that my age makes me more vulnerable but I have had no problem with bleeding. I am diabetic but lancing for glucose testing presents no more blood than usual. I feel very lethargic but not sleepy."

   
7.0

Ladyfb November 28, 2015

1 users found this comment helpful. Did you?   Yes   No Report as inappropriate

Brilinta (ticagrelor) for Acute Coronary Syndrome: "I have been taking Brilinta for almost two years and am just finally able to get off of it. I feel like I have been tired for months. I feel like the med did it's job overall and am thankful it. Just tired all of the time."

   
5.0

Tom S. November 14, 2015

22 users found this comment helpful. Did you?   Yes   No Report as inappropriate

Brilinta (ticagrelor) for Acute Coronary Syndrome: "I had been taking Coumadin and Plavix for years with no problem. Since Brilinta, the bleeding, bruising, nausea, and joint pain have been horrible. And yes, my PT/INR levels are within the therapeutic level between 2 and 3."

   
1.0

Don Cape Coral Florida October 22, 2015

14 users found this comment helpful. Did you?   Yes   No Report as inappropriate

For Acute Coronary Syndrome: "No real side effects but easy severe bruising and hard to stop cuts bleeding."

   
6.0

Chuck5711 August 21, 2015

2 users found this comment helpful. Did you?   Yes   No Report as inappropriate

Brilinta (ticagrelor) for Acute Coronary Syndrome: "Just started it a few days ago . I am experiencing slight difficulty in getting enough air when at rest. This began 2 days ago while still hospitalized after the insertion of a stent the DES type.."

   
5.0

bartholemu August 6, 2015

45 users found this comment helpful. Did you?   Yes   No Report as inappropriate
Hide